American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Adrian Ioana. W$^{*}$–superrigidity for Bernoulli actions of property (T) groups. J. Amer. Math. Soc. 24 (2011) 1175-1226. MR 2813341.
Abstract, references, and article information
View Article: PDF

[2] Sorin Popa and Stefaan Vaes. Actions of $\mathbb {F}_\infty $ whose II$_1$ factors and orbit equivalence relations have prescribed fundamental group. J. Amer. Math. Soc. 23 (2010) 383-403. MR 2601038.
Abstract, references, and article information
View Article: PDF

[3] Sorin Popa. On the superrigidity of malleable actions with spectral gap. J. Amer. Math. Soc. 21 (2008) 981-1000. MR 2425177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Amos Nevo. Harmonic analysis and pointwise ergodic theorems for noncommuting transformations . J. Amer. Math. Soc. 7 (1994) 875-902. MR 1266737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert J. Zimmer. Representations of fundamental groups of manifolds with a semisimple transformation group . J. Amer. Math. Soc. 2 (1989) 201-213. MR 973308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1